# SDR DALA2023042003112

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,575 hours, 41,782 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9512 -HYD/DE- THE RIGHT HYDRAULIC SYSTEM EXPERIENCED A COMPLETE LOSS OF FLUID WHILE ON APPROACH FOR LANDING. THE CREW DECLARED AN EMERGENCY WITH ATC AND THE ALTERNATE GEAR EXTENSION PROCEDURES WERE COMPLIED WITH. THE LANDING WAS UNEVENTFUL EXCEPT FOR THE GEAR DOORS CONTACTING THE RUNWAY AND THE #2 ENGINE THRUST REVERSER NOT DEPLOYING WITH ONLY ACCUMULATOR PRESSURE. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE AUXILIARY HYDRAULIC PUMP RELIEF VALVE FITTING FAILED RIGHT AT THE PUMP. THE HYDRAULIC ELECTRIC AUXILIARY PUMP WAS REPLACED. (LP #4629080)
